MathSciNet Relay Station
MathSciNet bibliographic data
MR1852087 (2002g:14007) 14C20 (14N05)
Roé, Joaquim Conditions imposed by tacnodes and cusps. Trans. Amer. Math. Soc. 353 (2001), no. 12, 4925–4948 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement